# SDR SWAA2022013112428

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 40,193 hours, 23,507 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE OF TAIL CONE HAS A 1/4' X 1/4' HOLE WITH DELAMINATION SURROUNDING IT. LOCATED 9 1/4' FROM FWD EDGE OF CONE AND 7' DOWN FROM ACCESS PANEL 318BR. DELAMINATION AREA MEASURES 1 1/2' X 3'. MOD / REPAIRED DAMAGED AREA PER SRM 51-70-04-2R-2.
